# SDR DHL2003742504

- Difficulty date: November 30, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, N/R 60546 LT WING PLANK FAIRING SUPPORT ANGLE AT NR 3 FLAP TRACK PORTION IS CRACKED WBL 203 AND SPOILER BEAM.  CUT OUT DAMAGED AREA AT NR 3 FLAP TRACK MOUNT DIMENSIONS 5.5 INCH X 3 INCH AND FABRICATED ONE FILLER DIMENSION AND FABRICATED ONE STRAP 12 INCH X 1 INCH AND ONE SHIM 6.5 INCH X 1 INCH AND ONE ANGLE FILLER 2.5 INCH X 5 INCH USING 7075 T6 .063 PO 900226 IAW B-727 SRM 51-40-3 FIG 1 AND 57-20-2 FIG 4.  INSTALLED REPAIRS AT NR 3 FLAP TRACK IAW B-727 SRM 51-30-2.
